| Catalog Number |
SRLP-300 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported "no complaint towards the device¿.Later healthcare professional reported "intracapsular rupture and implant fold" via mammogram and ultrasound.This record is for the right side.Device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.
Event or Problem Description
The device was explanted and replaced with non abbvie.
Additional Manufacturer Narrative
Device evaluation: per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ rupture: not observed through visual inspection.¿ crease / folding of implant: observed creases on device through visual inspection.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis deformation are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description
Healthcare professional reported "no complaint towards the device¿.Later healthcare professional reported "intracapsular rupture and implant fold" via mammogram and ultrasound.This record is for the right side.The device was explanted and replaced with non abbvie.